# SDR NACA2024062100001

- Difficulty date: June 21, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,664 hours, 19,181 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Ecu
- Part number: UNKNOWN
- Condition: Dirty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, APU BLEED NOT PRODUCING AIR. DUCT PRESSURE INDICATING AT 5PSI, NO AC, PACKS INOP. REMOVED ECU, CLEANED RESEATED ECU IAW SWPM 20-61-00, OPS CHECK NORMAL.
